| Model Number |
8884720858E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported they had an incident of the 8fr weighted tube breaking apart inside the patient where the weight is located in the tube.The surgeon opted to watch it and let the patient pass it naturally because it was further down the intestine.The patient had an aneurysmal area near the weight.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.